# SDR SWAA2020063093659

- Difficulty date: June 10, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL LOCATED BETWEEN BS 847 A L 154.50 AT AFT CARGO COMPARTMENT.  REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 847 AND AND BS867 STR25R AT WL 154.50 AFT COMPARTAMENT IAW SRM 51-10-02 PARA 9 AND DRAWING 146A0081 REVISION A.
